Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 124343, 8 pages
http://dx.doi.org/10.1155/2014/124343
Research Article

A Study of Network Violator Interception Based on a Reliable Game Model

School of Transportation Science and Engineering, Harbin Institute of Technology, Harbin 150090, China

Received 29 March 2014; Revised 28 May 2014; Accepted 28 May 2014; Published 15 June 2014

Academic Editor: Hamid Reza Karimi

Copyright © 2014 Shi An et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shi An, Jianxun Cui, Meng Zhao, and Jian Wang, “A Study of Network Violator Interception Based on a Reliable Game Model,” Mathematical Problems in Engineering, vol. 2014, Article ID 124343, 8 pages, 2014. doi:10.1155/2014/124343